# SDR FDEA201905241150

- Difficulty date: May 24, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513502
- Part serial: 48565
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE INBOARD LUG HOLE BORE FOUND CORROSION CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE INBOARD LUG HOLE BORE (G AND F HOLES) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03 AND E.A. # : 1-5750-76657F PART 6 STEP 2.A AND STEP 2.B. TITLE : WINGS- FLIGHT SURFACES- RT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
